Publicado

1996-01-01

The Lewowicz number of linear diffeomorphisms on the torus

Palabras clave:


Manifold, Riemannian manifold, Anosov diffeomorphism, quadratic form, positive definite quadratic form (es)

Descargas

Autores/as

  • Jorge Guiñez Universidad del Zulia
  • Ángel D. Rueda Universidad del Zulia

We prove that 2 is a Lewowicz number of every linear Anosov diffeomorphism on the torus. This result is independent of any linear metric and provides an explicit Lyapounov function for the diffeomorfisms.

Visitas a la página del resumen del artículo

340

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Guiñez, J., & Rueda, Ángel D. (1996). The Lewowicz number of linear diffeomorphisms on the torus. Revista Colombiana De Matemáticas, 30(1), 65-69. https://revistas.unal.edu.co/index.php/recolma/article/view/33646